# SDR UPS06846414

- Difficulty date: February 26, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT FWD MAIN ENTRY DOOR JAMB STRUCTURE HAS A CRACK AT AFT LWR CORNER STA 70.  CUT OUT DAMAGE ON L1 DOOR LWR DOOR JAMB CORNER AT STA 70 IAW SRM 53-2-0, FABRICATED AND INSTALLED WEB AT STA 70 L1 DOOR LWR AFT CORNER IAW DWG 5597646, AND SRM 51-01-21, 51-1-20D AND SRM 51-1-8.
